MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FEMORAL HEAD PROVISIONAL 12/14 NECK TAPER STANDARD; Instrument, Surgical, Orthopedic, Ac-Powered Motor And Accessory/Attachment

ZIMMER BIOMET, INC. FEMORAL HEAD PROVISIONAL 12/14 NECK TAPER STANDARD; Instrument, Surgical, Orthopedic, Ac-Powered Motor And Accessory/Attachment
Catalog Number 00789503202
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).H6: suggested component code: mechanical (g04) - head.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the trial head got stuck on the trunnion of the implanted stem.The surgeon used a head impactor to knock the trail off and the implanted stem came out with the head trial.The surgeon reimplanted the stem and used a different style head trial for trial reduction.There was no patient injury as a result of the malfunction.There is no further information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4.G3.G6.H2.H6 suggested component code: mechanical (g04) - head.H11.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Lot identification is necessary for review of device history records, lot identification was not provided.Attempts have been made to gather all product identification information, and no further information has been provided.Medical records were not provided.A definitive root cause cannot be determined.This complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
There is no update to the prior event description provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected} updated: d4; d9; g3; h2.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
FEMORAL HEAD PROVISIONAL 12/14 NECK TAPER STANDARD
Common Device Name
Instrument, Surgical, Orthopedic, Ac-Powered Motor And Accessory/Attachment
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21926966
Report Number0001822565-2025-01188
Device Sequence Number13017180
Product Code HWE
UDI-Device Identifier00889024143319
UDI-Public(01)00889024143319(11)200731(10)64863916
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00789503202
Device Lot Number64863916
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2025
Supplement Date Received by Manufacturer05/12/2025
03/26/2026
08/07/2026
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date05/20/2025
04/01/2026
08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale